# SDR SWIA201129124

- Difficulty date: December 31, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 19,950 hours, 16,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RIGHT OVERWING INTERIOR EMERGENCY EXIT SIGN IS OUT.  (FLT 5582)  RELAMPED EMERGENCY EXIT SIGN.
